Back to top

Ropinerole and nausea

8 posts / 0 new
Last post
SkyeBlue
Ropinerole and nausea

Hi

I'm just beginning  to take Ropinerole having decided the rasigelene wasn't helping enough. I'm starting on 1mg. However, I am really suffering with nausea. Does anyone know whether that might become less of an issue? Does the body adapt and maybe in future it won't make me feel so awful? Not sure I can put up with this on an ongoing basis. 

I'm see a Parkinson's nurse on thurs, but any reassurance others can provide in the meantime welcomed.

thanks

SkyeBlue

Wildrover

Hi skyblue, 

I have been similar, I was prescribed Repinex XL 2mg a few weeks ago and during the first 3 or 4 days suffered from nausea but it settled down and past. Started the same drug but higher dosage 4mg on saturday and felt the same for a few days but feel ok today, fingers crossed.

on a negative note its done bugger all to relieve my symptoms. Also on Rasagaline 1mg

frown

SkyeBlue

Hi Wildrover

Thanks for the response. It's good to hear the nausea might pass but really sorry to hear it hasn't helped your symptoms. I stopped taking my Rasagaline - but am wondering now if that was the right thing to have done. Finding the right meds feels very hit and miss. I hope you can find the right dose. I'm going to see what the Parkinson's nurse says on Thursday, but it does feel like a condition that you need to decide yourself what works once you understand what each drug might do.

I'm also wondering if Ropinerole can make you emotional. I've been holding it together through all sorts of challenges recently but one unpleasant encounter with a rude person this morning reduced me to a wreck. Thankfully there were some kind people nearby to offer sympathy but I've had to take the day off work. I find myself wondering, Is this because of all the pressures I'm under - or is it yet another side effect!?

Oh well, tomorrow's another day... up and at it!

Good luck finding your correct meds. Keep in touch on your symptom control v side effects.

Wildrover

Yes it is very hit and miss and very frustrating. Wouldn’t surprise me if the Ropoinirole was the cause of your emotional issues. From what I have learned so far, these drugs are very powerful and need to be approached with caution and respect.

SkyeBlue

Thanks. Caution and respect sound like good advice - I think it might be time for me to let a few more key people know about my diagnosis. 

SkyeBlue

I saw the Parkinsons nurse yesterday. She quickly pointed out I had been given the wrong ropinerole. She has written out what I should be taking (requip XL) and added some anti-sickness meds (domperidone). She also advised I shouldn't stop the rasagiline. Such a relief to have some answers and options. 

Will be picking them up tomorrow and starting Sunday. 

Wildrover

My prescription was for Requip XL. However the pharmacy gave me Repinex XL. I believe they are the same thing unless anybody can tell me different. Either way thats what I was given. I did question it with my doctor but I got the feeling he didn’t have a clue.

The whole thing with PD drugs is a bit of a nightmare and personally I am finding it hard to trust anybody

Wildrover

Hi Skyblue,

I should eloborate on my comment about trust. Last week when my doctor should have just increased my dose of Repinex XL from 2mg to 4mg he just gave me straight Ropinirole 2 x 2mg. Not prolonged release tablets same as the Repinex XL. Obviously my body wasnt used to that type of dose instantly effective and had a really bad reaction to it.

You name a side affect I had it all in one blast, bad nausea, dizziness, sweating, loss of balance etc. I actually collapsed and passed out at one stage. Terrifying experience..

Going to question and check every decision from now on